A member asked:

Stopped bc pills. got period right after. always been reg. it's been over a month now since last period. test was neg. could i be pregnant?

4 doctors weighed in across 2 answers
Dr. Frederick Friedman answered

Specializes in

Poss, but unlikely: Right after stopping the pill, it is common to bleed because at the end of the pack the uterus has "seen" estrogen from the pill itself. After stopping the pill, it may take up to 3 months for your ovaries to produce natural estrogen. Until that time, you might not bleed. However, you will likely ovulate before your first (next) period, so use other contraception if you dont want to conceive.

Answered 8/1/2013

5.3k views

Thank
Dr. Paula Hillard answered

Specializes in Obstetrics & Gynecology

Possible: After stopping the pills, the next period may be delayed, but if you don't want to be pregnant, use another method. If you do want a pregnancy, you should be on prenatal vitamins with Folic Acid to lower the risk of birth defects. If so, you period should come soon, and if not, do another pregnancy test. If no period in 3 months, see your dr.

Answered 9/7/2014

5.3k views

Thank

Related Questions